# SDR DALA2023120710043

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 70,901 hours, 33,112 cycles
- System (JASC): 2564 · Life Raft
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: LIFE RAFT IN OVERHEAD BIN AT ROW 32 HAS A LOOSE CORD. C/A: SECURED CORD RAFT OK FOR SERVICE. (LP 5019872)
